# SDR DALA2021092205699

- Difficulty date: September 21, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 90,531 hours, 39,634 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 649 ERA 594164-14 ISSUED FOR REPAIR TO SHEAR TIE STA 620, BETWEEN STRINGERS 16L AND 17LEFT. CORRECTIVE ACTION: REF 594164-14. (1956415)
